Previous |  Up |  Next


Title: BV-sets, functions and integrals (English)
Author: Buczolich, Zoltán
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 39
Issue: 1
Year: 1998
Pages: 99-104
Category: math
MSC: 26A39
MSC: 26B30
idZBL: Zbl 1006.26007
idMR: MR1696612
Date available: 2012-10-06T01:18:16Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_039-1998-1_6.pdf 524.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo